| Catalog Number |
03.616.042 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part #: 03.616.042, synthes lot number: h499989, supplier lot #: h499989, release to warehouse date: (b)(4) 2018, supplier: (b)(4).Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a spinal fusion on (b)(6) 2020, for a l4-5 spinal canal stenosis, the 1st sleeve had cross-threading with a screw.The sleeve¿s fragment got stuck with the counterpart.Furthermore, the 2nd sleeve (replacement) broke, too.The procedure was completed without surgical delay.Concomitant device reported: reduction screw (part#: 04.634.645s, lot#: unknown, quantity: unknown).This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: product is not returning for investigation.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part #: 03.616.042, synthes lot number: h499989, supplier lot #: h499989, release to warehouse date: apr 04, 2018, supplier: (b)(4).Device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.